# SDR 98ZZZM531

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Press Cont Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PHL - FLT 1975 - CLIMBING OUT OF EWR AT APPROXIMATELY FL 135, THE AUTO PRESSURIZATION SYSTEM FAILED.  SYSTEM SWITCHED TO STANDBY PRESSURIZATION AND IT FAILED ALSO.  THE MANUAL MODE THEN BECAME EXTREMELY DIFFICULT TO CONTROL AND THE CABIN HORN BEGAN TO SOUND.  CREW DECLARED AN EMERGENCY AND DIVERTED INTO PHL WHERE THE FLIGHT LANDED WITHOUT INCIDENT.  NO OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD AND AFT OUTFLOW VALVE AND THE CABIN PRESSURE CONTROLLER.  PERFORMED OPERATIONAL TEST PER MM 21-31-00 AND 21-43-11.  OPERATIONAL CHECK GOOD.  (M)
